# SDR R61A201604180254

- Difficulty date: April 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 30,617 hours, 23,039 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE COCKPIT TO CABIN AND EMERGENCY RAINBOW LIGHTS WERE NOT TESTING.   SECURED CONNECTOR P0551 IAW AMM AND OPS CHECKED GOOD.
